Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 176, NWS Amarillo, TX

June 25, 2017Hartley County, Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 25, 2017, 8:55 PM CDT for Hartley County, Oldham County, Texas. It was in force for 95 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2017, 8:55 PM CDT (01:55 UTC)
Expired
Jun 25, 2017, 10:30 PM CDT
In force
95 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Possible
Hail
2.75 in
Wind
70.0 mph

Counties Hartley County, TX, Oldham County, TX

The radar

The Amarillo radar (KAMA), 93 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 10:04 PM CDTTSTM WND GST 721 Se Vega, TX
Jun 25, 10:05 PM CDTTSTM WND DMGVega, TXLATE REPORT FROM OLDHAM COUNTY EMERGENCY MANAGER WITH DAMAGE TO RVS...CARPORT...AND ABOUT 20 DOWNED POWERLINES IN VEGA.
Jun 25, 10:15 PM CDTTSTM WND DMG2 S Wildorado, TXLATE REPORT FROM OLDHAM COUNTY EMERGENCY OF DOWNED POWERLINES ALONG TX ROUTE 809 JUST SOUTH OF WILDORADO. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 69 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 3:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

039 
WUUS54 KAMA 260155
SVRAMA
TXC205-359-260330-
/O.NEW.KAMA.SV.W.0176.170626T0155Z-170626T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
855 PM CDT SUN JUN 25 2017

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Oldham County in the Panhandle of Texas...
  Southern Hartley County in the Panhandle of Texas...

* Until 1030 PM CDT

* At 855 PM CDT, severe thunderstorms were located along a line
  extending from 14 miles southwest of Dalhart to 10 miles northeast
  of Channing, moving south at 30 mph.

  These are very dangerous storms. 

  HAZARD...Baseball size hail and 70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles. 

* Locations impacted include...
  Vega, Hartley, Channing, Adrian, Boys Ranch, Wildorado and Romero. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3560 10304 3595 10279 3588 10216 3559 10216
      3518 10222 3533 10304
TIME...MOT...LOC 0155Z 020DEG 25KT 3590 10267 3579 10219 

TORNADO...POSSIBLE
HAIL...2.75IN
WIND...70MPH
 
$$

Beat
5 follow-up statements
093 
WWUS54 KAMA 260222
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
922 PM CDT SUN JUN 25 2017

TXC205-359-260330-
/O.CON.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Oldham TX-Hartley TX-
922 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR OLDHAM AND SOUTHERN HARTLEY COUNTIES...

At 922 PM CDT, severe thunderstorms were located along a line
extending from 10 miles east of Romero to 5 miles southeast of
Channing, moving south at 30 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. People and animals outdoors will 
         be injured. Expect hail damage to roofs, siding, windows, 
         and vehicles. 

Locations impacted include...
Vega, Channing, Adrian, Boys Ranch, Wildorado and Romero. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3560 10304 3584 10286 3582 10217 3559 10216
      3518 10222 3533 10304
TIME...MOT...LOC 0222Z 020DEG 25KT 3573 10275 3562 10227 

HAIL...1.50IN
WIND...70MPH
 
$$

Beat
084 
WWUS54 KAMA 260241
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
941 PM CDT SUN JUN 25 2017

TXC205-359-260330-
/O.CON.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Oldham TX-Hartley TX-
941 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR OLDHAM AND SOUTHEASTERN HARTLEY COUNTIES...

At 941 PM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Romero to 3 miles west of Boys
Ranch, moving south at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Vega, Channing, Adrian, Boys Ranch and Wildorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3557 10291 3576 10278 3568 10216 3559 10216
      3518 10222 3533 10304
TIME...MOT...LOC 0241Z 020DEG 25KT 3562 10280 3551 10232 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
611 
WWUS54 KAMA 260253
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
953 PM CDT SUN JUN 25 2017

TXC205-260303-
/O.CAN.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Hartley TX-
953 PM CDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARTLEY COUNTY IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore the 
warning has been cancelled.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3563 10270 3563 10253 3553 10217 3518 10222
      3532 10297
TIME...MOT...LOC 0253Z 005DEG 36KT 3544 10270 3536 10237 

$$

TXC359-260330-
/O.CON.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Oldham TX-
953 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR OLDHAM COUNTY...

At 953 PM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Adrian to 8 miles northeast of Vega,
moving south at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Vega, Adrian, Boys Ranch and Wildorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3563 10270 3563 10253 3553 10217 3518 10222
      3532 10297
TIME...MOT...LOC 0253Z 005DEG 36KT 3544 10270 3536 10237 

HAIL...1.00IN
WIND...60MPH
 
$$

Beat
790 
WWUS54 KAMA 260314
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1014 PM CDT SUN JUN 25 2017

TXC359-260330-
/O.CON.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Oldham TX-
1014 PM CDT SUN JUN 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL OLDHAM COUNTY...

At 1014 PM CDT, severe thunderstorms were located along a line
extending from near Adrian to 3 miles northwest of Wildorado, moving
south at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Public. 

IMPACT...Expect some tree damage. Damage is likely to mobile homes, 
         roofs, and outbuildings. Hail damage to vehicles is 
         expected. 

Locations impacted include...
Vega, Adrian and Wildorado. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3550 10281 3549 10250 3541 10219 3518 10222
      3532 10297
TIME...MOT...LOC 0314Z 014DEG 35KT 3529 10263 3526 10228 

HAIL...1.00IN
WIND...70MPH
 
$$

Beat
509 
WWUS54 KAMA 260327
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1027 PM CDT SUN JUN 25 2017

TXC359-260337-
/O.EXP.KAMA.SV.W.0176.000000T0000Z-170626T0330Z/
Oldham TX-
1027 PM CDT SUN JUN 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL OLDHAM COUNTY WILL
EXPIRE AT 1030 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3550 10281 3549 10250 3541 10219 3518 10222
      3532 10297
TIME...MOT...LOC 0327Z 020DEG 25KT 3520 10267 3517 10232 

$$

Beat

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:41 PM CDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 25, 6:41 PM CDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
641 PM CDT Sun Jun 25 2017

.AVIATION...
For the 00z TAFs...
Thunderstorms over northern parts of forecast area will likely
pose a near-term threat at GUY, with DHT being threatened
slightly later.  Less certainty for timing for AMA, but
thunderstorms are likely this evening and tonight.  MVFR ceilings
expected to develop at all terminals before sunrise, probably
lasting much of the morning.  Amendments likely to be forthcoming
due to timing uncertainties.

Cockrell

&&

.PREV DISCUSSION... /Issued 410 PM CDT Sun Jun 25 2017/

DISCUSSION...
Not much for changes in this forecast package as the forecast is
still pretty well on track. Temps this afternoon have been
slightly warmer than yesterday with the higher temps in the west
today and cooler on the eastern side of the CWA due to clouds
hanging on longer there. The break in clouds has allowed for more
daytime heating and thus increasing the instability today. CAMs
are still disagreeing slightly on the extent of coverage for
showers and thunderstorms this afternoon through the night. Feel
there is a decent chance for storms to develop and move across the
majority of the area overnight. Due to the increased instability
and better shear today, storms may become stronger than what we
saw yesterday; some of the storms on the western half of the area
may become severe with large hail and damaging winds being the
primary threats. We are already seeing initiation in Sherman and
Moore and expect more storms to fire up within the area or move in
from the mountains in New Mexico.

Monday will look somewhat similar to today with some of the cloud
cover lingering in the morning hours, followed by a break out of
clouds and then storms again in the late afternoon to evening.
These storms may also become strong to severe depending on how
much clouds break out, allowing for more instability to be
generated. Tuesday looks to see a warm up as winds turn more
southwesterly in the low levels and allow for downsloping winds.
As the upper level ridge moves across the central Plains, this
will be the last day for northwest flow aloft and thus the final
day for storm chances to come in from the mountains. Mid week will
see zonal flow aloft as a trough tries to move south from Canada.
This will lead to even more downsloping and warmer temps. The end
of the week will see a return of high pressure building up in the
desert southwest. This leads to a return of precip chances for the
weekend.

Beat

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                60  82  61  87  67 /  60  40  30  10  10
Beaver OK                  60  86  63  90  71 /  40  20  30  10  20
Boise City OK              59  82  60  87  66 /  60  20  20  10  20
Borger TX                  63  86  64  89  71 /  60  30  20  10  20
Boys Ranch TX              61  86  61  89  68 /  70  40  30  10  10
Canyon TX                  60  83  61  87  67 /  60  40  30  10  10
Clarendon TX               62  82  62  86  68 /  50  40  30  10  10
Dalhart TX                 60  86  61  87  65 /  70  30  20  10  20
Guymon OK                  62  85  63  90  69 /  60  20  20  10  20
Hereford TX                59  85  61  87  67 /  70  40  30  10  10
Lipscomb TX                64  85  63  88  72 /  40  30  30  10  20
Pampa TX                   62  84  61  86  68 /  50  30  20  10  20
Shamrock TX                65  85  63  87  70 /  40  40  30  10  10
Wellington TX              67  85  64  88  71 /  40  40  30  10  10

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

03/14
Hazardous weather outlook, Jun 25, 4:19 PM CDT, 4 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
419 PM CDT Sun Jun 25 2017

OKZ001>003-TXZ001>020-261000-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
419 PM CDT Sun Jun 25 2017

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are possible over all of the Oklahoma and Texas
Panhandles today. Some storms across the northwestern third of the
Panhandles may become severe, with large hail and damaging winds
being the primary hazards.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Thunderstorms will be possible across all of the Texas and
Oklahoma Panhandles Monday through Tuesday night. Isolated strong
to severe storms will be possible mainly in the western Texas and
Oklahoma Panhandles Monday and Tuesday. Isolated thunderstorms
will be possible again for portions of the Panhandles on Thursday
night and Friday night through Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Local storm report, Jun 25, 6:26 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             2 N KEYES               36.83N 102.25W
06/25/2017  E2.75 INCH       CIMARRON           OK   STORM CHASER

            BASEBALL SIZE HAIL REPORTED ON NORTH ROAD 430 NORTH OF
            KEYES.

&&

EVENT NUMBER AMA1700723

14
Local storm report, Jun 25, 6:44 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
644 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TORNADO          7 ENE BOISE CITY        36.76N 102.38W
06/25/2017                   CIMARRON           OK   LAW ENFORCEMENT

            SHERRIFFS OFFICE REPORTED TORNADO ON THE GROUND AT
            INTERSECTION HWY 64 AMD 56 FROM A LAW ENFORCEMENT
            OFFICER IN THE FIELD.

&&

EVENT NUMBER AMA1700724

WEBER
Local storm report, Jun 25, 8:11 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
811 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     5 SE WARE               36.14N 102.63W
06/25/2017                   DALLAM             TX   EMERGENCY MNGR

            CENTER PIVOT IRRIGATION SYSTEM FLIPPED AT THE
            INTERSECTION OF HWY 87 AND 102.

&&

EVENT NUMBER AMA1700725

14
Local storm report, Jun 25, 8:37 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
837 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             4 SW DALHART            36.02N 102.56W
06/25/2017  M2.75 INCH       HARTLEY            TX   STORM CHASER

            LIVE FEED FROM STORM CHASERS SHOWED BASEBALL SIZED HAIL
            .

&&

EVENT NUMBER AMA1700726

WEBER
Local storm report, Jun 25, 8:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             6 SW DALHART            36.00N 102.59W
06/25/2017  M2.75 INCH       HARTLEY            TX   PUBLIC

            HAIL RAINGING FROM GOLFBALL TO BASEBALL SIZE REPORTED
            BY THE PUBLIC SOUTHWEST OF DALHART. PROPERTY DAMAGE FROM
            THE HAIL AND WIND WAS REPORTED AS WELL.

&&

EVENT NUMBER AMA1700727

WEBER
Local storm report, Jun 25, 8:48 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
848 PM CDT SUN JUN 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     3 SW DALHART            36.03N 102.55W
06/25/2017  M67 MPH          HARTLEY            TX   ASOS

&&

EVENT NUMBER AMA1700728

JC

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:04 PM CDTSevere Thunderstorm WarningAMADallam86 min
Jun 25, 7:54 PM CDTSevere Thunderstorm WarningAMAMoore62 min
Jun 25, 8:04 PM CDTSevere Thunderstorm WarningAMADallam, Hartley86 min
Jun 25, 8:17 PM CDTAreal Flood AdvisoryAMADallam, Hartley, Moore118 min
Jun 25, 9:14 PM CDTSpecial Weather StatementAMAPotter61 min
Jun 25, 9:17 PM CDTSpecial Weather StatementAMADeaf Smith58 min
Jun 25, 9:28 PM CDTSevere Thunderstorm WarningAMADeaf Smith92 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham, Potter, Randall88 min
Jun 25, 10:18 PM CDTSpecial Weather StatementAMACarson, Potter57 min
Jun 25, 10:27 PM CDTSpecial Weather StatementAMADeaf Smith33 min
Jun 25, 10:33 PM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham, Potter, Randall117 min
Jun 25, 10:57 PM CDTSpecial Weather StatementAMAArmstrong, Deaf Smith, Randall63 min
Jun 25, 11:13 PM CDTFlash Flood WarningAMAPotter, Randall2 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.